MathSciNet Relay Station
MathSciNet bibliographic data
MR714958 60G50 (60F15 60J15)
Griffin, Philip S. An integral test for the rate of escape of $d$-dimensional random walk. Ann. Probab. 11 (1983), no. 4, 953–961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement